Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
raspberryheaven

Changed BCP-breakout

Recommended Posts

I was on Yaz for along time, and while it helped my skin a lot it didn't clear me up completely. So, my doctor put me on TriNessa instead and while I am still on the first month of this new BCP, I am breaking out worse than ever.

Should I request to go back on Yaz, or is this just an initial breakout? Are initial breakouts expected when you change BCP?

Thank you a lot!

Share this post


Link to post
Share on other sites
I was on Yaz for along time, and while it helped my skin a lot it didn't clear me up completely. So, my doctor put me on TriNessa instead and while I am still on the first month of this new BCP, I am breaking out worse than ever.

Should I request to go back on Yaz, or is this just an initial breakout? Are initial breakouts expected when you change BCP?

Thank you a lot!

This happens to a lot of people, including myself. I used a 2% BHA to clear my skin up again, and also went BACK to my old birth control. My skin ended up clearing up again, but becoming more "acne prone" than before. I recently decided to stop birth control altogether because it was messing with my body. But that's another story!

Share this post


Link to post
Share on other sites
I was on Yaz for along time, and while it helped my skin a lot it didn't clear me up completely. So, my doctor put me on TriNessa instead and while I am still on the first month of this new BCP, I am breaking out worse than ever.

Should I request to go back on Yaz, or is this just an initial breakout? Are initial breakouts expected when you change BCP?

Thank you a lot!

This happens to a lot of people, including myself. I used a 2% BHA to clear my skin up again, and also went BACK to my old birth control. My skin ended up clearing up again, but becoming more "acne prone" than before. I recently decided to stop birth control altogether because it was messing with my body. But that's another story!

I called my doctor about it today, and she told me that I should just stick to this new BCP (Trinessa) for now instead of going back to Yaz. So I'm torn as to what to do. :/ She did prescribe me some Spironolactone though, so maybe that will help with the breakouts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×